Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 197, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 27, 2011, 2:46 AM CDT for Fulton County, Peoria County, Tazewell County, Illinois. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 27, 2011, 2:46 AM CDT (07:46 UTC)
- Expired
- Jun 27, 2011, 3:45 AM CDT
- In force
- 59 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Fulton County, IL, Peoria County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 64 km from the middle of the area, began a volume at 07:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 27, 2:52 AM CDT | TSTM WND GST 60 | Little America, IL | |
| Jun 27, 3:28 AM CDT | TSTM WND GST 62 | 3 Sse East Peoria, IL | |
| Jun 27, 3:28 AM CDT | HAIL 0.75 | 3 Sse East Peoria, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 27, 1:32 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 611 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 767 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 38 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
948
WUUS53 KILX 270746
SVRILX
ILC057-143-179-270845-
/O.NEW.KILX.SV.W.0197.110627T0746Z-110627T0845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
246 AM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FULTON COUNTY IN WEST CENTRAL ILLINOIS...
SOUTHERN PEORIA COUNTY IN CENTRAL ILLINOIS...
NORTHERN TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 345 AM CDT.
* AT 241 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LONDON MILLS TO HAVANA...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
CANTON...PEKIN...PEORIA...FARMINGTON...TRIVOLI...GLASFORD...HANNA
CITY...SOUTH PEKIN...BARTONVILLE...BELLEVUE...MARQUETTE HEIGHTS...
WEST PEORIA...CREVE COEUR...TREMONT...EAST PEORIA...MORTON...
WASHINGTON...MACKINAW...DEER CREEK AND DUNFERMLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4081 8956 4080 8956 4075 8955 4075 8933
4062 8933 4061 8927 4052 8927 4043 8971
4043 8993 4035 9007 4069 9022 4072 9010
4071 8999 4074 8999 4084 8953
TIME...MOT...LOC 0746Z 265DEG 45KT 4073 9017 4027 8996
WIND...HAIL 70MPH <.75IN
$$
SHIMON3 follow-up statements
384
WWUS53 KILX 270802
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
302 AM CDT MON JUN 27 2011
ILC057-143-179-270845-
/O.CON.KILX.SV.W.0197.000000T0000Z-110627T0845Z/
PEORIA IL-TAZEWELL IL-FULTON IL-
302 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
FULTON...NORTHERN TAZEWELL AND SOUTHERN PEORIA COUNTIES UNTIL 345 AM
CDT...
AT 300 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FARMINGTON TO
GLASFORD TO MANITO...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PEKIN...PEORIA...GLASFORD...TRIVOLI...SOUTH PEKIN...HANNA CITY...
BARTONVILLE...MARQUETTE HEIGHTS...BELLEVUE...TREMONT...CREVE
COEUR...WEST PEORIA...EAST PEORIA...MORTON...MACKINAW...
WASHINGTON...DEER CREEK...KINGSTON MINES...POWERTON AND MAPLETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4084 8953 4081 8956 4075 8955 4075 8933
4062 8933 4061 8927 4052 8927 4043 8971
4043 8993 4071 9010 4071 8999 4074 8999
TIME...MOT...LOC 0803Z 265DEG 45KT 4068 8997 4052 8979
4040 8973
WIND...HAIL 70MPH <.75IN
$$
SHIMON861
WWUS53 KILX 270816
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
316 AM CDT MON JUN 27 2011
ILC057-270826-
/O.CAN.KILX.SV.W.0197.000000T0000Z-110627T0845Z/
FULTON IL-
316 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FULTON COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
LAT...LON 4081 8956 4075 8955 4075 8933 4062 8933
4061 8927 4052 8927 4044 8965 4074 8993
4077 8985 4084 8953
TIME...MOT...LOC 0816Z 265DEG 45KT 4069 8975 4053 8958
4041 8952
$$
ILC143-179-270845-
/O.CON.KILX.SV.W.0197.000000T0000Z-110627T0845Z/
PEORIA IL-TAZEWELL IL-
316 AM CDT MON JUN 27 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
TAZEWELL AND SOUTHERN PEORIA COUNTIES UNTIL 345 AM CDT...
AT 314 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HANNA CITY TO PEKIN
TO DELAVAN...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
PEORIA...BARTONVILLE...MARQUETTE HEIGHTS...BELLEVUE...TREMONT...
CREVE COEUR...WEST PEORIA...EAST PEORIA...MORTON...MACKINAW...
WASHINGTON...DEER CREEK...DILLON...PEORIA INTERNATIONAL AIRPORT...
NORTH PEKIN...NORWOOD...GROVELAND...PEORIA HEIGHTS AND MOSSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4081 8956 4075 8955 4075 8933 4062 8933
4061 8927 4052 8927 4044 8965 4074 8993
4077 8985 4084 8953
TIME...MOT...LOC 0816Z 265DEG 45KT 4069 8975 4053 8958
4041 8952
WIND...HAIL 70MPH <.75IN
$$
SHIMON605
WWUS53 KILX 270839
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
339 AM CDT MON JUN 27 2011
ILC143-179-270849-
/O.EXP.KILX.SV.W.0197.000000T0000Z-110627T0845Z/
PEORIA IL-TAZEWELL IL-
339 AM CDT MON JUN 27 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN TAZEWELL AND SOUTHERN
PEORIA COUNTIES WILL EXPIRE AT 345 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
WARNED AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 AM.
LAT...LON 4081 8956 4075 8955 4075 8933 4062 8933
4061 8927 4052 8927 4044 8965 4074 8993
4077 8985 4084 8953
TIME...MOT...LOC 0839Z 265DEG 45KT 4071 8937 4055 8920
4043 8914
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 2:22 AM CDT, 24 minutes earlier.
Area forecast discussion, Jun 27, 2:22 AM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 222 AM CDT MON JUN 27 2011 .DISCUSSION... ISSUED 222 AM CDT MON JUN 27 2011 FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS. AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND SUNRISE. MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY. DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE TO THE FORECAST BEYOND WEDNESDAY. GEELHART && .AVIATION... ISSUED 1240 AM CDT MON JUN 27 2011 COMPLICATED TAF FORECAST WITH TWO SETS OF BOW ECHO THUNDERSTORMS TO AFFECT THE SITES OVER THE NEXT FEW HOURS. FIRST LINE IS ABOUT TO COME INTO KDEC/KCMI...WHILE THE SECOND LINE SHOULD BE APPROACHING KPIA TOWARD 07Z AND KSPI BY 0730Z. HAVE HAD WINDS GUSTING OVER 40 KNOTS WITH THESE STORMS. SURFACE OBSERVATIONS ALSO INDICATING SOME VERY MESOSCALE FEATURES CAUSING WIND GUSTS OVER 25 KNOTS BETWEEN KPIA-KMLI. THE STORMS SHOULD LARGELY BE OUT OF THE TAF SITES BY 10-11Z. FUTURE REDEVELOPMENT THIS AFTERNOON IS EXPECTED AS A COLD FRONT APPROACHES FROM THE WEST. HOWEVER...LEFTOVER BOUNDARIES FROM THE CURRENT STORMS...AS WELL AS CONVECTIVE DEBRIS...MAKE THE TIMING OF THE REDEVELOPMENT DIFFICULT. AS SUCH...WILL CONTINUE TO MENTION ONLY VCTS FOR THIS AFTERNOON/EARLY EVENING UNTIL THIS BECOMES MORE CLEAR. EVENING STORMS SHOULD HAVE EXITED THE AREA BY ABOUT 04Z. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ILZ040-047- 049>051. &&
Hazardous weather outlook, Jun 26, 3:17 PM CDT, 11 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 317 PM CDT SUN JUN 26 2011 ILZ029-036-037-041-271100- FULTON-MASON-PEORIA-TAZEWELL- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ040-047-049-050-271100- CASS-MORGAN-SCHUYLER-SCOTT- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THE WEEKEND. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ027-028-030-031-038-042>046-048-052>057-061>063-066>068-073- 271100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SHELBY-STARK-VERMILION-WOODFORD- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ051-271100- SANGAMON- 317 PM CDT SUN JUN 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM 9 PM CDT THIS EVENING THROUGH MONDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO CENTRAL ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN LATE MONDAY AFTERNOON AND MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. ILZ071-072-271100- CLAY-RICHLAND- 317 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS STARTING THIS EVENING...AS STORM A COMPLEX MOVES INTO SOUTHEAST ILLINOIS FROM THE WEST. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH THE WEEKEND AND POSSIBLY INTO NEXT WEEK. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT RISK OF SEVERE STORMS AGAIN MONDAY NIGHT AS A COLD FRONT MOVES EAST ACROSS THE AREA. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...ALONG WITH HEAVY RAIN AND FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN THIS EVENING AND ALSO INTO THE OVERNIGHT HOURS. HJS
In the hours before
Local storm report, Jun 27, 12:12 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60 MPH LOGAN IL EMERGENCY MNGR
&&
25Special weather statement, Jun 27, 1:47 AM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 147 AM CDT MON JUN 27 2011 ILZ029-031-036>038-040>043-047>053-270800- PEORIA-WOODFORD-FULTON-TAZEWELL-MCLEAN-SCHUYLER-MASON-LOGAN- DE WITT-CASS-MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON- INCLUDING THE CITIES OF...PEORIA...BLOOMINGTON...NORMAL... HAVANA...LINCOLN...JACKSONVILLE...SPRINGFIELD...TAYLORVILLE... DECATUR 147 AM CDT MON JUN 27 2011 ...DAMAGING WINDS LIKELY EARLY THIS MORNING... AN INTENSE LINE OF SEVERE THUNDERSTORMS WAS RACING ACROSS THE MISSISSIPPI VALLEY AND MOVING EASTWARD. THESE STORMS HAVE HAD A HISTORY OF PRODUCING WINDS AS HIGH AS 80 MPH AROUND QUINCY. EXTREMELY INTENSE CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THE STORMS. CURRENT PROJECTIONS HAVE THE STORMS REACHING A GALESBURG TO JACKSONVILLE LINE AROUND 230 AM...AND A PEORIA TO SPRINGFIELD LINE SHORTLY AFTER 3 AM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA UNTIL 9 AM. AS THE STORMS APPROACH...BE SURE TO REMAIN IN A SECURE SHELTER. GEELHART
Special weather statement, Jun 27, 1:48 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 148 AM CDT MON JUN 27 2011 ILZ046-055>057-063-270745- CLARK-COLES-DOUGLAS-EDGAR-VERMILION- 148 AM CDT MON JUN 27 2011 ...SIGNIFICANT WEATHER ADVISORY FOR DOUGLAS...EDGAR...NORTHERN COLES...NORTHWESTERN CLARK AND SOUTHEASTERN VERMILION COUNTIES UNTIL 245 AM CDT... AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ARCOLA...OR 8 MILES SOUTH OF TUSCOLA... MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HINDSBORO... CAMARGO... RARDIN... OAKLAND... NEWMAN... BROCTON... OTHER LOCATIONS AFFECTED INCLUDE...CHESTERVILLE...BOURBON...ISABEL... BORTON...METCALF AND EDGAR. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3945 8839 3985 8843 3990 8753 3949 8753 TIME...MOT...LOC 0648Z 266DEG 34KT 3969 8830 SMITH
Local storm report, Jun 27, 2:28 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
228 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53 MPH MORGAN IL AWOS
&&
25Local storm report, Jun 27, 2:37 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
237 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50 MPH FULTON IL EMERGENCY MNGR
&&
25Special weather statement, Jun 27, 2:44 AM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
244 AM CDT MON JUN 27 2011
ILZ057-063-270845-
CLARK-EDGAR-
244 AM CDT MON JUN 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CLARK AND SOUTHERN
EDGAR COUNTIES UNTIL 345 AM CDT...
AT 241 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MARSHALL...MOVING EAST AT 50 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
THIS STORM WILL AFFECT MAINLY RURAL AREAS OF NORTHEASTERN CLARK AND
SOUTHERN EDGAR COUNTIES...INCLUDING THE TOWN OF DENNISON.
LAT...LON 3933 8756 3933 8759 3931 8761 3930 8759
3929 8760 3931 8783 3949 8784 3947 8753
3944 8752
TIME...MOT...LOC 0744Z 279DEG 43KT 3940 8756
SMITHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:10 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 47 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:49 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 57 min |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 9:35 AM CDT | River Flood Warning | ILX | Cass, Mason | 24 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
| Jun 27, 2:40 PM CDT | River Flood Warning | ILX | Fulton, Knox | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.